# SDR FDKA200604070

- Difficulty date: April 19, 2006
- Submitted: June 22, 2006
- Operation: Air carrier
- Aircraft: N825MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145179
- Aircraft time: 13,302 hours, 12,127 cycles
- System (JASC): 2360 · Static Discharge System
- Part: Grounding Strap
- Condition: Broken
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW NOTED THAT THE MAIN CABIN DOOR GROUNDING STRAP IS BROKEN.  MAINTENANCE SECURED THE STRAP.
